# SDR SWIA202507210205

- Difficulty date: February 5, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DRAIN MAST EXTERIOR SKIN PENETRATION FORWARD INBOARD FASTENER HOLE HAS MULTIPLE SCRATCHES AFT OF FS333.00 BETWEEN STGR25R - STGR24R    (C-CHECK RO 07/18/2025)COMPLIED WITH REO 670-53-21-2588 REV -- DATED 2025-03-12 REPAIR FORWARD DRAIN MAST EXTERIOR SKIN FASTENER HOLE SCRATCHES AFT OF FS333.00 BETWEEN STGR25R - STGR24R COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
